# SDR REXA2005057

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09381
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET MESSAGE AFTER TAKEOFF.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW AMM.  OPS CHECK NORMAL.  NO SMOKE EVER FOUND.  AC READY FOR SERVICE.  (K)
